# SDR SIMA20150917003

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 41,797 hours, 34,805 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW SAID AFTER BLEED 1 LEAK MSG POSTED, THEY FOLLOWED THEIR PROCEDURES & MSG DIDN'T CLEAR WITHIN 3 MIN, MSG REMAINED FOR APPROX 15 MIN.  AFTER MSG CLEARED, IT RETURNED AROUND LANDING & REMAINED UNTIL ABOUT 15 MIN AFTER ENG SHUTDOWN.  APU WAS NOT RUNNING.  DIVERTED DUE NR 1 BLEED LEAK.  DECLARED EMER, SAFE LANDING.  FOUND JOINT IN NR 5 IN FUSELAGE BELLY TO WING NR 1 SIDE.  R & R AIR BLEED O RINGS AT JOINT 5 IAW 36-11-10.
